# SDR CALA2025011000074

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N27546
- Make and model: Boeing 737-9
- Aircraft serial: 64478
- Aircraft time: 7,427 hours, 2,442 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 119A1200605
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET CRACK . REMOVED LEFT WINGLET LOWER BLADE PER AMM TASK 57-31-21-000-80. INSTALLED 4 COUNTERSUNK RIVETS IN NEW SCIMATAR WINGLET IAW SRM 51-40-02. INSTALLED NEW LH WINGLET PER AMM TASK 57-31-21-400-802. PLANE RESTORED TO ORIGINAL CONFIGURATION.
